# SDR 9502411162

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA7086501
- Condition: Corroded
- Location: Aft Lt Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND ON THE UPPER SIDE OF THE LEFT OUTBOARD AFT GALLEY SUPPORT.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER PER EA 11-96398.
